MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (b)(4) for investigation.A supplemental report will be filed when the product is returned and the investigation has been completed.
 
Event or Problem Description
As reported, the autopulse platform (b)(4) displayed ua16 (timeout moving to take-up position) error message and the user was unable to clear the error message.No known impact or consequence to patient information was available.
 
Additional Manufacturer Narrative
The reported event of "the autopulse platform (sn (b)(4) displayed ua16 (timeout moving to take-up position) error message" was confirmed during functional testing and archive data review.The root cause was due to a seized brake gap.Upon visual inspection, noticed damage on the front enclosure of the platform, unrelated to the reported complaint.The front enclosure was replaced to remedy the issue.The physical damage appear to have been caused by user mishandling.The platform failed initial functional testing due to ua16 (timeout moving to take-up position) error message.The archive data review showed occurrence of ua16 error message on the customer reported event date.The root cause was due to a seized brake gap.Brake gap was cleaned and adjusted to remedy the fault.Following the service, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The brake gap inspection was performed and verified the brake gap was within the specification.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
As reported, during shift check, the autopulse platform (sn (b)(4) displayed ua16 (timeout moving to take-up position) error message and the user was unable to clear the error message.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key8374947
Report Number3010617000-2019-00155
Device Sequence Number1973460
Product Code DRM
UDI-Device Identifier00849111001113
UDI-Public00849111001113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1